New Lyapunov-type inequalities for a class of even-order linear differential equations

xiaojing yang Department of Mathematics, Tsinghua University Kueiming Lo School of Software, Tsinghua University

Classical Analysis and ODEs mathscidoc:1611.05003

Mathematische Nachrichten, 288, (16), 1910-1915, 2015.4
In this paper, we obtain some new Lyapunov-type inequalities for a class of even-order linear differential equations, the results are new and generalize and improve some early results in this field.
Lyapunov-type inequality, even-order linear differential equations
[ Download ] [ 2016-11-25 10:05:50 uploaded by xyang ] [ 994 downloads ] [ 0 comments ]
@inproceedings{xiaojing2015new,
  title={New Lyapunov-type inequalities for a class of even-order linear differential equations},
  author={xiaojing yang, and Kueiming Lo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161125100550858146640},
  booktitle={Mathematische Nachrichten},
  volume={288},
  number={16},
  pages={1910-1915},
  year={2015},
}
xiaojing yang, and Kueiming Lo. New Lyapunov-type inequalities for a class of even-order linear differential equations. 2015. Vol. 288. In Mathematische Nachrichten. pp.1910-1915. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161125100550858146640.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved